U.S. doctors online nowAsk doctors free
A 17-year-old female asked:

Hi! my doctor put me on vyvanse (lisdexamfetamine) for adhd, it's helping me lose weight! which is good, but if i go off of it, will i gain it all back fast?

2 doctor answers6 doctors weighed in
Dr. Oscar Novick
Pediatrics 59 years experience
Weight loss: Yes the weight will return.
Dr. William Singer
Pediatric Neurology 52 years experience
Likely: Vyvanse (lisdexamfetamine) causes weight loss by suppressing appetite. When it is discontinued appetite will be restored. To keep the weight off, the combination of exercise and diet will help.
Last updated May 16, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.